Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have potts spine, enlarged liver, diabetes, cholesterol and stone in gall bladder. On fruit diet. Help?

my mother is 55 yrs old. she is suffering from potts spine . she is on a medical treatment since jan 2013. She is under the medical treatment. After taking medicine for 1 months her LFT Test is to be done and the report shows her SGPT is 182. Doctor is saying her liver is inlarge. She is taking the AKT-4 medicine. She has fewer at everytime like 99,99.2 or 100. she is also feeling some dullness. she says that she is not able to eat the food. Her Diet is- 1 cup tea & 2 threptin biscuts in the mornig in breakfast 1 glass of milk and one fruit. In lunch 1 roti aur 3-4 spoons rice.In evening 1 cup of tea & 2 threaptin biscuts and in night 1roti & 1 glass of milk. Is the diet she is taking is sufficient or not? Write now her diabaties is also tested than the result shown that her fasting is 116 & pp is pp is 159. Is she is suffering from sugar? Her Cholestrol is 215 & there is stone in gallblader 7-12 size. Please tell me what to do?
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Welcome to health care magic
Dear patients son, as your mom is suffering from potts spne , her low grade temprature is becaus of that only, though she has been taking AKT4 for last one month and generally fever stops with in one or two weeks after starting AKT4 but some times it may take 2 to 3 months for the temprature to subside so you need not to worry about that, her LFT report showing SGPT of 182 is a bit high and if it is more than 3 times the base line SGPT value which is there in previous LFT then it may warrent to hold AKT 4 , if previous LFT is not available,then you continue with AKT4 and get your LFT repeated after 1 week, if that shows SGPT of more than 540 i.e more than 3 times the current value then AKT4 will need to be holded till hepatitis subsided and then ATT can be reinstituted again , this will be done by the doctor who is treating her for POTTS spine. About her enlarged liver, it may be due to fatty liver which is common in diabetic patients, but may even be due to drug induced hepatitis if that is happening, her blood sugar is fairly under control and you continue with the same diabetic diet which she is taking and it will be giving her enough calories , and her serum cholesterol is fairly normal .you consult you doctor who will access her LFT reports and will see if she is not developing drug induced hepatitis and will decide about further course of action
wish her recovery soon
Dr Arshad
Answered: Wed, 13 Mar 2013
I find this answer helpful
General Surgeon Dr. Ivan R. Rommstein's  Response
Apr 2013
Hi and welcome to HMC.
Diet can be of benefit but the exact cause of hr symptoms and liver damage should be found.
There are many possible causes but considering those info this could be gallbladder related liver damage, also she has symptoms of gallbladder stones. She must avoid alcohol and hepatotoxic drugs and rule out viral or autimmune hepatitis. Gallbldder should be removed because it will cause pain permanently. It is a routine procedure today. Diet should include easier food, fruit, green and restriction of coffee, alcohol and carbonated drinks.
She doesnt have diabetes but blood sugar must be checked oftenly.
Wish you good health.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor